EconPapers    
Economics at your fingertips  
 

Markov models with lognormal transition rates in the analysis of survival times

Rafael Pérez-Ocón (), J. Ruiz-Castro and M. Gámiz-Pérez

TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, 2000, vol. 9, issue 2, 353-370

Keywords: Covariates; lognormal distribution; maximum-likelihood estimate; nonhomogeneous Markov process; survival data; 62M05; 62N05 (search for similar items in EconPapers)
Date: 2000
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/BF02595740 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:testjl:v:9:y:2000:i:2:p:353-370

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/11749/PS2

DOI: 10.1007/BF02595740

Access Statistics for this article

TEST: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Alfonso Gordaliza and Ana F. Militino

More articles in TEST: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:testjl:v:9:y:2000:i:2:p:353-370